Items where Subject is "13 Commutative rings and algebras"

Group by: Creators | Item Type
Jump to: F | G | N | T | V
Number of items at this level: 10.


Fasi, Massimiliano (2018) Optimality of the Paterson-Stockmeyer method for evaluating matrix polynomials and rational matrix functions. [MIMS Preprint] (Submitted)


Garkusha, Grigory and Prest, Mike (2006) Classifying Serre subcategories of finitely presented modules. [MIMS Preprint]

Garkusha, Grigory and Prest, Mike (2006) Classifying thick subcategories of perfect complexes. [MIMS Preprint]

Grbić, Jelena (2006) Universal homotopy associative, homotopy commutative $H$-spaces and the EHP spectral sequence. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (3). pp. 377-400. ISSN 0305-0041

Grbić, Jelena and Theriault, Stephen (2007) The homotopy type of the complement coordinate subspace arrangement. Topology, 46 (4). pp. 377-400. ISSN 0040-9383


Noferini, Vanni and Townsend, Alex (2015) Are resultant methods numerically unstable for multidimensional rootfinding? [MIMS Preprint]


Tressl, Marcus (2008) Heirs of box types in polynomially bounded structures. [MIMS Preprint]

Tressl, Marcus (2006) Pseudo completions and completions in stages of o-minimal structures. Archive for Mathematical Logic, 45 (8). pp. 983-1009. ISSN 1432-0665

Tressl, Marcus (2005) The uniform companion for large differential fields of characteristic 0. Transactions of the American Mathematical Society, 357 (10). pp. 3933-3951. ISSN 1088-6850


Voronov, T. and Khudaverdian, H. M. (2007) Generalized symmetric powers and a generalization of the Kolmogorov-Gel'fand-Buchstaber-Rees theory. Uspekhi Matematicheskikh Nauk, 62 (3). pp. 209-210. ISSN 0042-1316

This list was generated on Fri Jul 19 14:20:18 2024 BST.